# SDR ASAA2013021493917

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,476 hours, 4,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32895626
- Part serial: 8988
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 27,274 hours, 9,097 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT DUCT PRESS LT 25, RT 45. AFTER LEVEL OFF LT DUCT PRESSURE STABILIZED TO 33 PSI.  TOP OF DESCENT LT & RT DUCT EVEN AT 48.   ACCOMPLISHED T/C NG-36WC-00001, BLEED SYS HEALTH CHECK.  PRECOOLER VALVE FAILED, AND PRSOV FAILED TEST, NO OTHER DISCREPANCIES NOTED.  R & R PRECOOLER VALVE REF MM 36-12-02,  AND PRSOV REF MM 36-11-04. ACCOMPLISHED GROUND VERIFICATION WITH 2 MIN HIGH POWER RUN, AND BLEED SCHEDULE MM 36-00-00.  NO DEFECTS NOTED.
